Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pneumonia due to antiphospholipid syndrome - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

Doctor :   hi
User :   hello
User :   couple of quick questions
Doctor :   how can i help you?
Doctor :   ok
User :   my dad recentlly passed away he has a huge medical history
Doctor :   ok
User :   but a week before he died he had an INR of 12.5
User :   should he have been immediately hospitalized?
Doctor :   probably
User :   he had antiphospholipid syndrome and factor V lieden
Doctor :   OK
User :   is it possible that on sunday night he was fine( no complaints- he was laughing and joking, playing cards etc) on monday morning he dies of "pneumonia"
Doctor :   i understand
User :   the ME said that it was gross smelling and all over in his lungs
Doctor :   Antiphospholipid syndrome can cause (arterial/venous) blood clots (in any organ system)
User :   but how does this tie in with the pneumonia
Doctor :   pneumonia occurs due to infection
User :   how can it develop to the point of filling his lungs full
User :   overnight
Doctor :   it usually is predisposed by aps
Doctor :   sometimes the alarming signs are mild

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor